# SDR USAA2013051600019

- Difficulty date: May 9, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603144SP
- Part serial: 0444
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON RIGHT WING NR 4 SLAT LOWER SKIN APPROX 2 INCHES AFT OF LEADING EDGE & 1.5 INCHES OUTBOARD OF INBOARD END.  REPAIRED RIGHT WING NR 4 SLAT LOWER SKIN  IAW EA 104787.
